# SDR USAA040439

- Difficulty date: July 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH AT RIVET HOLE, STATION 787 BETWEEN STRINGER 8L AND 9L.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-20A.  (M)
